# SDR DALA2025111708372

- Difficulty date: November 17, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 72,531 hours, 33,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK, FWD ENTRY DOOR EMERGENCY LIGHTS INOPERATIVE.  R & R THE EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51.
